# SDR UPS06847575

- Difficulty date: July 10, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1756 L13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 MAIN CABIN LT AFT AREA FS 1756 L13L IS CRACKED.  REMOVED CRACKED LONGERON AT STA 1766 - 1747 L13L IAW SRM 53-02-02-0 FIG 10.  FABRICATED AND INSTALLED LONGERON SECTION AT STA 1766 - 1747 IAW SRM 53-02-02-0 FIG 10 AND DWG DC8-53B-009 REF S/O 7411676.
